MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SRYINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SRYINGE
Catalog Number 309605
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak plunger rod was broken / damaged.The following information was provided by the initial reporter: material #:309605 batch#: unknown (potential lot provided 4297537, 4354977) it was reported by a customer that the defective plunger, foreign particulate, syringe markings and deformed syringe fluid in cap.Verbatim: rcc received a complaint via email.During visual inspection of lot #20250909-1e80e2 the following were found, all units are available for return.Two lot #s was used and it is unknown which belongs to the complaints.Syringe plunger - 3 foreign particulate - 1 syringe markings - 1 deformed syringe fluid in cap- 3 (b)(6) 2025 (b)(4) sterile syringe tray 10ml 302995 expiry 9/30/209 and 11-30-2029 lot # 4297537, 4354977 syringe plunger = 3 (b)(6) 2025 (b)(4) sterile syringe tray 10ml 302995 expiry 9/30/209 and 11-30-2029 4297537, 4354977 foreign particulate = 1 (b)(6) 2025 (b)(4) sterile syringe tray 10ml 302995 expiry 9/30/209 and 11-30-2029 4297537, 4354977 syringe markings = 1 (b)(6) 2025 (b)(4) sterile syringe tray 10ml 302995 expiry 9/30/209 and 11-30-2029 4297537, 4354977 all units are available for return.Two lot #s was used and it is unknown which belongs to the complaints.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - plunger rod broken / damaged eight samples of 10 ml ll syringes (part number 309605) were evaluated, revealing two main issues: one bag contained a syringe with approximately 50% of the scale markings missing, and another bag with three syringes had visibly distorted stoppers.A third bag appeared defect-free, though an unused sample from the same batch is recommended for further review.One sample from a fourth bag was excluded due to contamination.Fourier transform infrared spectroscopy (ftir) analysis confirmed silicone material but could not determine whether the quantity was normal or excessive due to contamination.The missing print defect is likely related to the marking process, while the distorted stopper defect is associated with the assembly process.Furthermore, a device history record review was completed for the provided lot numbers 4297537 and 4354977.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defects.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SRYINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23354277
Report Number1213809-2025-00668
Device Sequence Number8824036
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)290930(10)4297537
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309605
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown